# SDR GLBA2001072

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,561 hours, 15,493 cycles
- Engine: Pwa PW118A
- Engine time: 23,088 hours, 26,363 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW118A
- Part serial: 115173
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 23,088 hours, 26,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE OIL FLUCUATION ON CLIMBOUT.  REMOVED AND REPLACED ENGINE.
